# SDR UPS04442021

- Difficulty date: February 28, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO COMPT - STA 1840 IN BETWEEN STR 51L AND STR 51R SHEAR TIE FOUND CRACKED.  DEFECTIVE AREA SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 3.
